# SDR DALA2014101005490

- Difficulty date: September 24, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Chafed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE WEAR ON L1 DOOR EMERGENCY SLIDE MOUNT PLATE.  L1 DOOR ESCAPE SLIDE REMOVED ON CARD 2040-0057-1L AND INSTALLED.
